Projectively generated convergence of sequences

Roman Frič; Miroslav Hušek

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 4, page 525-536
  • ISSN: 0011-4642

How to cite

top

Frič, Roman, and Hušek, Miroslav. "Projectively generated convergence of sequences." Czechoslovak Mathematical Journal 33.4 (1983): 525-536. <http://eudml.org/doc/13412>.

@article{Frič1983,
author = {Frič, Roman, Hušek, Miroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {sequential regularity; sequential completeness; closure space; sequential convergence space; generalized sequential envelopes},
language = {eng},
number = {4},
pages = {525-536},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Projectively generated convergence of sequences},
url = {http://eudml.org/doc/13412},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Frič, Roman
AU - Hušek, Miroslav
TI - Projectively generated convergence of sequences
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 4
SP - 525
EP - 536
LA - eng
KW - sequential regularity; sequential completeness; closure space; sequential convergence space; generalized sequential envelopes
UR - http://eudml.org/doc/13412
ER -

References

top
  1. W. W. Comfort S. Negrepontis, The theory of ultrafilters, Springer-Verlag 1974. (1974) MR0396267
  2. L. Gillman M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, 1960. (1960) Zbl0093.30001MR0116199
  3. J. de Groot, 10.1007/BF01369667, I. Math. Ann. 138 (1959), 80-102. (1959) Zbl0087.37802MR0119193DOI10.1007/BF01369667
  4. R. Frič, Sequential envelope and subspaces of the Čech-Stone compactification. General Topology and its Relations to Modern Analysis and Algebra III, (Proc. Third Prague Topological Sympos., 1971). Academia, Praha, 1972, 123-126. (1971) MR0353260
  5. R. Frič, On the completion of sequential structures, Topology and its Appl. (Budva 1972), Beograd 1973, 94-96. (1972) Zbl0281.54002MR0341419
  6. R. Frič, Extension of sequentially continuous mappings, Comment. Math. Univ. Carolin. 16 (1975), 273-276. (1975) Zbl0305.54017MR0372809
  7. R. Frič, On E -sequentially regular spaces, Czechoslovak Math. J. 26 (101) (1976), 604-612. (1976) Zbl0339.54005MR0428240
  8. R. Frič M. Hušek, On projectively generated spaces, Comment. Math. Univ. Carolin. 20 (1979), 194. (1979) Zbl0541.54002
  9. R. Frič M. Hušek, Epireflective subcategories of convergence spaces, Eight Winter School on Abstract Analysis held January 27-February 10, 1980, Mathematical Institute of the Czechoslovak Academy of Sciences, Praha 1980, 68-72. (1980) 
  10. R. Frič D. С. Kent, Completion of sequential Cauchy spaces, Comment. Math. Univ. Carolin. 18 (1977), 351-361. (1977) Zbl0352.54016MR0448300
  11. R. Frič V. Koutník, Sequential structures. Convergence structures and applications to analysis, Abh. Akad. Wiss. DDR, Abt. Math.-Naturwiss.-Technik, 1979, NR 4 N. Akademie Verlag, Berlin 1980, 37-56. (1979) Zbl0464.54002MR0614000
  12. R. Frič V. Koutník, Sequentially complete spaces, Czechoslovak Math. J. 29 (104) (1979), 287-297. (1979) Zbl0401.54020MR0529516
  13. V. Koutník, On sequentially regular convergence spaces, Czechoslovak Math. J. 17 (92) (1967), 232-247. (1967) Zbl0173.24903MR0215277
  14. V. Koutník, Sequential envelopes and completeness, Proc. I. Internat. Sympos. on Extension theory of topological structures, Berlin, 1967. VEB Deutscher Verlag der Wissenschaften, Berlin, 1969, 141-143. (1967) Zbl0187.44502
  15. S. Mrówka, Recent results on E -compact spaces and structures of continuous functions, Proc. Univ. Oklahoma Top. Conf. (1972), 168-221. (1972) Zbl0245.54017MR0358693
  16. J. Novák, On convergence spaces and their sequential envelopes, Czechoslovak Math. J. 15 (90) (1965), 74-100. (1965) Zbl0139.15906MR0175083
  17. J. Novák, On sequential envelopes defined by means of certain classes of continuous functions, Czechoslovak Math. J. 18 (93) (1968), 450-465. (1968) Zbl0164.23401MR0232335
  18. J. Terasawa, Spaces N R need not be strongly 0 -dimensional, Bull. Pol. Acad. Sci. 25 (1977), 279-281. (1977) Zbl0353.54024MR0451214

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.